Loading, please wait...

No Drip Nasal Decongestant Spray - 1 fl oz - Up&Up™

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: This nasal spray contains oxymetazoline HCl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient (of U.S. physicians surveyed by an independent market research firm), which compares to the active ingredient in Afrin® No Drip. Offers maximum strength nasal congestion relief.
  • 12 HOUR, MAXIMUM STRENGTH RELIEF: Severe Congestion Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.
  • FAST NASAL CONGESTION RELIEF: Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies. Temporarily relieves sinus congestion and pressure.
  • NASAL RELIEF: Severe Congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.
  • NO DRIP NASAL SPRAY: This cold and allergy relief nasal spray won't drip down your nose or throat. Severe congestion formula pump mist. Safety Sealed. This product is gluten free. Contains Menthol.

Specifications

Suggested Age: 6 Years and Up

Product Warning: Consult a doctor if you have high blood pressure, consult a doctor if you have thyroid disease, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, not for children under the age of six

Product Form: Spray

Primary Active Ingredient: Oxymetazoline hydrochloride

Package Quantity: 1

TCIN: 50422592
UPC: 370030628506
Item Number (DPCI): 094-03-0515
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Afrin® No Drip active ingredient. Severe Congestion Nasal Spray, Oxymetazoline HCl won’t drip from your nose or down your throat. For 12-hour, maximum strength relief of nasal and sinus congestion and sinus pressure due to colds and allergies. This nasal spray contains oxymetazoline HCl 0.05%, the #1 doctor recommended adult nasal spray active ingredient (of U.S. physicians surveyed by an independent market research firm). Severe congestion formula pump mist. Safety Sealed. This product is gluten free. Contains Menthol.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 51 reviews
87% would recommend
31 recommendations
effectiveness: 4.6 out of 5
quality: 4.5 out of 5
value: 5 out of 5

Great Value and It Works

5 out of 5 stars
hm - 18 days ago, Verified purchaser
Got a sinus cold - again - right before a short vacation and this stuff allowed me to breathe and not cancel my trip. Definitely will use again!
value: 5 out of 5
quality: 5 out of 5
effectiveness: 5 out of 5
Did you find this review helpful?
Report review

Works great!

5 out of 5 stars
Would recommend
Auburngirl2005 - 28 days ago
Works like a charm! After just 2 doses I can already tell a difference. Can't beat the price either!
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Intense! Does the job

5 out of 5 stars
Would recommend
Rainn - 1 month ago, Verified purchaser
Great nasal spray for the price! It’s pretty strong so you only need one spray on each side. Makes me cough a little at 1st bc of how intense it is but it works so good! Definitely works for the 12 hours (sometimes more) that it says on the bottle.
quality: 5 out of 5
effectiveness: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Wish I tried this sooner!

5 out of 5 stars
Would recommend
Kb - 2 months ago
This saved me. I had been sick for over two weeks with a cold that turned into a sinus infection and bronchitis that just was not getting better. I was downing other brands of cold medicine with no relief and did some research and reached for this. Within 10 minutes I was able to breathe out of my nose again for a little over 10 hours until I needed to take another dose. I was shocked by the results and you cannot beat that price!
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?
Report review

Great stuff! Better than the name brand.

4 out of 5 stars
Would not recommend
goldenskyhook - 5 months ago, Verified purchaser
This stuff is pretty much amazing. I need to use a product like this regularly, but it seems to be getting harder to find the mentholated version. Another large department store just went out of business and with it went their store-label version of this. This brand is slightly harsher than that stuff, but it's more mentholated than the name-brand Afrin. I like that, but because of the slight harshness, I only gave it 4 stars. Now if Target could only get their "restock" stuff working properly, everything would be great! NOTE: I said "no" to recommending this item, not because there's anything wrong with it, but because I NEVER make such recommendations to anyone, for any product or service.
effectiveness: 5 out of 5
quality: 4 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

4 out of 5 stars
PhxAz - 6 months ago, Verified purchaser
I tolerate the nasal spray because it works. I like the no-drip aspect... it makes my life easier, because I don't feel like I have to blow my nose right after using it. There is, however, one aspect which I really (really) dislike. This has an added menthol "flavor" to it. I'm sure that for some it wouldn't be a bother at all, but it makes me feel like the inside of my nose is burning.
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Delilah - 9 months ago, Verified purchaser
This spray is not too strong as others have said in their reviews. It works great! Just as good as Afrin. Went from completely stuffy to breathing clearly within seconds of using.
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Extremely Effective!

5 out of 5 stars
Would recommend
Jenna - 10 months ago
I purchased this because I heard it can help with ears popping on a plane. I can't speak to that yet, but I've tried it out the last couple of days to get used to using it and WOW it works so well! I always have a stuffy nose - I think it's a combination of allergies, a long-lingering cold, and having smaller sinuses. I've gotten used to breathing through my mouth all night when I sleep and often during the day too. The packaging suggests 2-3 sprays per nostril, but I started with 1 and that's perfect for me. It's extremely strong - smells and feels like I'm spraying actual VapoRub up my nose, but that's probably what makes it work so well! This morning was the first morning in years that my mouth was not completely dried out when I woke up - I took this before bed and was able to breathe through my nose all night! I will be repurchasing this for years and years!
1 reply from the Product Manufacturer team - 10 months ago
Hi, thank you for contacting us. Thank you for your review of the product. We would like to further document your use of the product since it is used it once daily. Please contact us at 1-800-864-9719 and reference case # 1093696 and we will address this issue immediately. We take customer service concerns very seriously and are committed to providing our customers with high quality products.
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.